Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Redness of eyes due to continuous sneezing, GERD allergy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi
User :   Actually couple of months back I had Alergy due to GERD problems
Doctor :   Ok
User :   so I used to sneeze continusly and eyes used to turn red
Doctor :   Ok
User :   After using nasal spray and medicines it reduced
User :   But its back now again
User :   I have tried using homepathy and steam treatment
User :   can you suggest better treatment
Doctor :   may I know since when are you having these symptoms/
Doctor :   And can you name the nasal spray that you used?
Doctor :   Are you there?
User :   just a minute
User :   sorry
User :   from feb
User :   I don't remember the exact name of the spray
Doctor :   Do you have nasal congestion, sorethroat/fever now?
User :   I just have Nasal congestion right now. But rarely I do get throat irritation i.e just at the passage between throat and mouth
Doctor :   And since how long are your present symptoms been?
User :   I do get sneezes
User :   like 2 - 3 at a time
Doctor :   Ok
User :   from last 25 days
Doctor :   Ok
Doctor :   Let me brief you.
User :   on and off
User :   One point is I went on a serious protein diet last year which might have started this
User :   I ate almost 11 eggs a day and protein supplements
Doctor :   Upper respiratory symptoms and GERD are both different entity and not related.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor